# SDR AALA2009022300231

- Difficulty date: February 13, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N693AA
- Make and model: Boeing 757223
- Aircraft serial: 26973
- Aircraft time: 28,574 hours, 1,629 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: 114N4003186A
- Part serial: BBCCTGY
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 9 SLAT HAS AN APPARENT CRACK ON THE BACK SIDE AT OTBD TRACK.  REPAIRED IAW SRM 57-43-00-4.  INSTALLED DOUBLER.
